# SDR SWAA961448

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Bent
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

EXPERIENCED NUMEROUS BIRD STRIKES AFTER TAKEOFF.  ALL ENGINE PARAMETERS REMAINED NORMAL.  RETURNED TO SDF AND MADE AN UNEVENTFUL LANDING.  PERFORMED BIRD STRIKE INSPECTION.  FOUND 2 BENT FAN BLADES ON NR 2 ENGINE, BUT WITHIN M/M LIMITS.  OK FOR SERVICE, BORESCOPE SCHEDULED WITHIN 10 CYCLES.
